Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

can antibiotics make you have UTI

Answer Question
 
Anonymous

Asked by Anonymous at 7:33 AM on May. 6, 2010 in Health

Answers (4)
  • I don't believe antibiotics themselves will give you a UTI. UTI's are caused by different types of pathogens such as Candida clbincans and others. It is a yeast build up. pathogens such as Candida albicans are actually part of your normal flora- which means you ALWAYS have it and as long as it is at a healthy balanced level it is fine- but they can turn "bad" on you. Catheters and such can cause you to have a UTI though. I do not think antibiotics would though
    MamaHardy2008

    Answer by MamaHardy2008 at 7:47 AM on May. 6, 2010

  • Yes, yeast infections! My dentist's assistant told me that from almost 20 years ago.
    Anonymous

    Answer by Anonymous at 8:05 AM on May. 6, 2010

  • Yes. Antibiotics often kill off the good bacteria as well as the bad bacteria. You should use probiotics with and after antibiotics.
    motherofhope98

    Answer by motherofhope98 at 9:50 AM on May. 6, 2010

  • i agree with mother and anon!
    happy2bmom25

    Answer by happy2bmom25 at 1:35 PM on May. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN